Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

An improved method for numerical conformal mapping


Authors: John K. Hayes, David K. Kahaner and Richard G. Kellner
Journal: Math. Comp. 26 (1972), 327-334
MSC: Primary 30A28
DOI: https://doi.org/10.1090/S0025-5718-1972-0301176-8
MathSciNet review: 0301176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new technique for the numerical conformal mapping of a planar region onto the unit disk has been presented and tested by Symm. By elaborating on his methods, we have improved the accuracy of the numerical results by up to four orders of magnitude. For illustration, our methods have been applied to several of the same regions considered in the literature by Symm and Rabinowitz. A flexible FORTRAN code and User's Guide are reproduced on the microfiche card in this issue.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 30A28

Retrieve articles in all journals with MSC: 30A28


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0301176-8
Keywords: Numerical conformal mapping, numerical solution of integral equations of the first kind
Article copyright: © Copyright 1972 American Mathematical Society